Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A rational approximation to the logarithm

Authors: R. P. Kelisky and T. J. Rivlin
Journal: Math. Comp. 22 (1968), 128-136
MSC: Primary 41.17
MathSciNet review: 0226262
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alexey Nikolaevitch Khovanskii, The application of continued fractions and their generalizations to problems in approximation theory, Translated by Peter Wynn, P. Noordhoff N. V., Groningen, 1963. MR 0156126
  • [2] Cornelius Lanczos, Applied analysis, Prentice Hall, Inc., Englewood Cliffs, N. J., 1956. MR 0084175
  • [3] T. J. Rivlin and H. S. Shapiro, A unified approach to certain problems of approximation and minimization, J. Soc. Indust. Appl. Math. 9 (1961), 670–699. MR 0133636
  • [4] T. J. Rivlin & B. Weiss, "Lanczos' $ \tau $-method and polynomial approximation in the plane," J. Math. Anal. Appl. (To appear.)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.17

Retrieve articles in all journals with MSC: 41.17

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society